# SDR ESMR201707130001

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N500FZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600018
- Aircraft time: 9,153 hours, 9,085 cycles
- Engine: Pwa JT15D5
- Engine time: 9,080 hours, 8,637 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 310080610
- Condition: Cracked
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING THE DEPARTURE,  CLIMBING THROUGH FL240, WHEN THE OIL PRESSURE ON THE LEFT ENGINE STARTED DROPPING. THE MASTER WARNING LIGHT AND THE LOW OIL PRESSURE ANNUNCIATION LIGHT ILLUMINATED, CONFIRMING THE OIL PRESSURE GAUGE INDICATION.  THE ENGINE WAS SHUTDOWN . THE CREW FOLLOWED UP WITH THE CHECK LIST AND RETURNED TO DEPARTURE WITHOUT INCIDENT. FOUND THE OIL CAP CRACKED
